# SDR DALA2022112107451

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STA 807, RBL13; CARGO TRACK RAIL DAMAGED. REPAIRED TRACK RAIL WITH PART# 654A0004-618 , PO# 692138 IAW B737 SRM 53-00-53-2R-3.
